My doctor just gave me Haloperidol to take in addition to Klonopin 1mg 4x day?for my anxiety.I take the Haloperidol at night.I'm on Viibryd 20 mg for depression,Verapamil 40 mg for migraine plus amitriptyline 10 mg to help keep me from getting them(Amitriptyline at night.).I don't know if anyone has a comment on Haloperidol (any experience with it?).I'm still getting migraines and take Relpax and Fioricet if I have one.They seem to be increasing.Now they want to try Botox . My husband doesn't understand and is against it, I'm so sick of Migraines.I've had migraines 30 years now.When do they stop>I'm 58 (been through menopause since 47).I take Protonix for Gerd plus Gaviscon.I take Bentyl for Irritable Bowel and sometimes Imodium if I have diarrhea.Any thoughts?Thanks,Mograce
14 Jul 2012
My concern would be some moderate interactions between your meds with haldol. Like constipation, increased effect causing low blood pressure. There is also the chance of CNS depression. If I were you I'd go to the interaction checker and put all your medications in it. Just so you are aware of some of them.
21 Nov 2012
I used to get migranes after stressful situations ended. I had been taking Fiorinal for them. Then my pharmacist told me that he had just returned from a conference (prob 9 yrs ago) where they had proven that Fiorinal (and I'm sure Fioricet is a version of it) was the problem for migrane suffers. It initially took away the migrane but then caused rebound migranes. So it became a viscious cycle of migranes and meds. Try stopping the Fioricet. I have Relpax, which works wonderfully for me, but I have had only a few migranes since stopping the Fiorinal many years ago. Hope this helps you.
Re: anxiety... I am dealing with my husband's due to terminal metasasized appendix cancer. Xanax stopped working after 3 1/2 months of constant use in the hospital. They put him on Klonopin, which isn't helping. I asked for Haldol to help abate the anxiety. He just got it ordered and is sleeping soundly for the first time in a week. Hope it helps his severe anxiety. That is yet to be determined.
Good Luck to you!
19 Jan 2013
i took haldol many years ago along with klonopin and a few other antidepressants, i turned into a zombie and had horrible experiences with my menses and ended up with a total hysterectomy at 42..i slept 24/7 and just couldn't react normally with anyone or anything. once i was weaned off of these meds, i slowly but surely came back into my own..i now take depakote - 2500mg a day, abilify - 60 mg a day and seroquel - 1200 mg at night - and have just been put on viibryd 2 days ago.
i haven't really had any problems with my moods swinging at all, no major highs and no major lows..but i did gain massive amounts of weight (150 lbs.)..i take loads of other meds for such things as thyroid, cholesterol, diabetes, high bp, acid indigestion and i have sumatriptan for migraines if i get one, which i haven't since the major med change and ondestastin for nausea when and if i need it..i take 17 different meds every day..but i am basically a happy camper except for weighing 345 lbs... my boyfriend is not interested in making love with me, but i have no feelings physically in that manner, so i am not tooupset about that..i wish you luck...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... don"t know what else is out there.Anybody have success with other meds.I take Viibryd 20 mg once a day and 2 mg of Klonopin 3 times a day ...
4 answers • 11 Feb 2012
I have been taking Viibryd 20 mg for depression and Klonopin 2mg(3x a day) for anxiety) and still have anxiety but not depression.Does anyone know of ...
2 answers • 23 Feb 2012
I tale 1 mg 4 x a day and I'm not feeling like I used to.My husband says I'm not listening when he talks(I don't absorb what he's ...
5 answers • 28 Jun 2012
... still affect how the Klonopin works.I'm on Klonopin and Viibryd and feeling no relief from anxiety.The depression is not going well.I ...
1 answer • 3 Jul 2012
I'm 42, on b/p meds, get severe migraines. All Dr's can contribute is that they are due to stress. I started on 25mg at night & was ...
2 answers • 6 Apr 2013